×

Comment on “Variational iteration method for fractional calculus using He’s polynomials”. (English) Zbl 1256.65091

Summary: Recently, Y. Liu [ibid. 2012, Article ID 727031, 10 p. (2012; Zbl 1246.65191)] applied the variational homotopy perturbation method for fractional initial boundary value problems. This note concludes that the method is a modified variational iteration method using He’s polynomials. A standard variational iteration algorithm for fractional differential equations is suggested.

MSC:

65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
35R11 Fractional partial differential equations
65M12 Stability and convergence of numerical methods for initial value and initial-boundary value problems involving PDEs

Citations:

Zbl 1246.65191
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141-1199, 2006. · Zbl 1102.34039 · doi:10.1142/S0217979206033796
[2] J.-H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57-68, 1998. · Zbl 0942.76077 · doi:10.1016/S0045-7825(98)00108-X
[3] Y. Liu, “Variational homotopy perturbation method for solving fractional initial boundary value problems,” Abstract and Applied Analysis, vol. 2012, Article ID 727031, 10 pages, 2012. · Zbl 1246.65191 · doi:10.1155/2012/727031
[4] J. H. He, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012. · Zbl 1257.35158 · doi:10.1155/2012/916793
[5] A. Ghorbani, “Beyond Adomian polynomials: He polynomials,” Chaos, Solitons and Fractals, vol. 39, no. 3, pp. 1486-1492, 2009. · Zbl 1197.65061 · doi:10.1016/j.chaos.2007.06.034
[6] M. A. Noor and S. T. Mohyud-Din, “Variational iteration method for solving higher-order nonlinear boundary value problems using He’s polynomials,” The International Journal of Nonlinear Sciences and Numerical Simulation, vol. 9, pp. 141-156, 2008. · Zbl 1151.65334
[7] S. T. Mohyud-Din, “Solving heat and wave-like equations using He’s polynomials,” Mathematical Problems in Engineering, vol. 2009, Article ID 427516, 12 pages, 2009. · Zbl 1181.80014 · doi:10.1155/2009/427516
[8] M. A. Noor and S. T. Mohyud-Din, “Variational iteration method for fifth-order boundary value problems using He’s polynomials,” Mathematical Problems in Engineering, vol. 2008, Article ID 954794, 12 pages, 2008. · Zbl 1151.65334 · doi:10.1155/2008/954794
[9] S. Guo and L. Mei, “The fractional variational iteration method using He’s polynomials,” Physics Letters A, vol. 375, no. 3, pp. 309-313, 2011. · Zbl 1241.35216 · doi:10.1016/j.physleta.2010.11.047
[10] J. Ji, J. Zhang, and Y. Dong, “The fractional variational iteration method improved with the Adomian series,” Applied Mathematics Letters, vol. 25, no. 12, pp. 2223-2226, 2012. · Zbl 1252.65115 · doi:10.1016/j.aml.2012.06.007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.